Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 53606, 18 pages
http://dx.doi.org/10.1155/2007/53606
Research Article

A Heuristic Approach for Determining Lot Sizes and Schedules Using Power-of-Two Policy

Industrial Engineering Depatment, Dokuz Eylul University, Bornova, Izmir 35100, Turkey

Received 17 August 2006; Revised 18 December 2006; Accepted 18 January 2007

Academic Editor: John Bell

Copyright © 2007 Esra Ekinci and Arslan M. Ornek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Esra Ekinci and Arslan M. Ornek, “A Heuristic Approach for Determining Lot Sizes and Schedules Using Power-of-Two Policy,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 53606, 18 pages, 2007. https://doi.org/10.1155/2007/53606.